MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Incorrect Or Inadequate Test Results (2456); High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.(b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer stated that the meter was also giving high readings.The customer is concerned with tests results from back to back blood tests using truemetrix meter of 197 and 234 mg/dl.The customer's expected fasting blood glucose test result range is 120 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 09/30/2017 and open vial date at time of call is about a month ago.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns: 197 234 162 161 191mg/dl customer is calling concerned that his meter is giving both erratic and high readings.Customer did a back to back fasting test on the same hands, different fingers and obtained a 234mg/dl then a 197mg/dl.
 
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with defect found - meter not operational (dead).Test strips evaluated with no defect found.Root cause: bent positive battery tab.(b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer stated that the meter was also giving high readings.The customer is concerned with tests results from back to back blood tests using truemetrix meter of 197 and 234 mg/dl.The customer's expected fasting blood glucose test result range is 120 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 09/30/2017 and open vial date at time of call is about a month ago.The meter memory was reviewed for previous test result history: 197mg/dl (b)(6) 2016 10:34 pm fasting: yes, 234mg/dl (b)(6) 2016 10:33 pm fasting: yes, 162mg/dl (b)(6) 2016 10:40 pm fasting: yes, 161mg/dl (b)(6) 2016 01:05 am fasting: yes, 191mg/dl (b)(6) 2016 10:46 am fasting: yes.Memory concerns: 197 234 162 161 191mg/dl customer is calling concerned that his meter is giving both erratic and high readings.Customer did a back to back fasting test on the same hands, different fingers and obtained a 234mg/dl then a 197mg/dl.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6266682
Report Number1000113657-2017-00105
Device Sequence Number889285
Product Code NBW
UDI-Device Identifier00010939722447
UDI-Public(01)00010939722447
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2017
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2017
Supplement Report FDA Received Date02/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY